# SDR MASA200800065

- Difficulty date: January 24, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 21,832 hours, 16,967 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 274001
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH FLT 9700 PHX-PHX - RT RUDDER INPUT UNCOMMANDED ON LANDING WITH THE AUTO PILOT OFF.  REMOVED AND REPLACED PCU RUDDER.
